MUSOLINO Paolo

Qualifica
Ricercatore
Telefono
041 234 8961
E-mail
paolo.musolino@unive.it
SSD
ANALISI MATEMATICA [MAT/05]
Sito web
www.unive.it/persone/paolo.musolino (scheda personale)
Struttura
Dipartimento di Scienze Molecolari e Nanosistemi
Sito web struttura: https://www.unive.it/dsmn
Sede: Campus scientifico via Torino (edificio Alfa)
Stanza: studio 414 A (edificio Alfa, 4° piano)
Research Institute
Research Institute for Complexity

Pubblicazioni

Anno Tipologia Pubblicazione
Anno Tipologia Pubblicazione
2021 Monografia o trattato scientifico Dalla Riva, Matteo; Lanza de Cristoforis, Massimo; Musolino, Paolo Singularly Perturbed Boundary Value Problems. A Functional Analytic Approach , Cham, Springer (ISBN 978-3-030-76258-2; 978-3-030-76259-9)
DOI - URL correlato - Scheda ARCA: 10278/3749610
2021 Articolo su rivista Lanza de Cristoforis M.; Musolino P.; Taskinen J. A REAL ANALYTICITY RESULT FOR SYMMETRIC FUNCTIONS OF THE EIGENVALUES OF A QUASIPERIODIC SPECTRAL PROBLEM FOR THE DIRICHLET LAPLACIAN in JOURNAL OF OPERATOR THEORY, vol. 86, pp. 439-467 (ISSN 0379-4024)
DOI - Scheda ARCA: 10278/3744854
2021 Articolo su rivista Falconi R.; Luzzini P.; Musolino P. Asymptotic behavior of integral functionals for a two-parameter singularly perturbed nonlinear traction problem in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 44, pp. 2111-2129 (ISSN 0170-4214)
DOI - Scheda ARCA: 10278/3731337
2021 Articolo su rivista Abatangelo L.; Bonnaillie-Noel V.; Lena C.; Musolino P. Asymptotic behavior of u-capacities and singular perturbations for the Dirichlet-Laplacian in ESAIM. COCV, vol. 27, pp. S25 (ISSN 1292-8119)
DOI - Scheda ARCA: 10278/3744853
2021 Articolo su rivista Bonnaillie-Noel V.; Dalla Riva M.; Dambrine M.; Musolino P. Global representation and multiscale expansion for the Dirichlet problem in a domain with a small hole close to the boundary in COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, vol. 46, pp. 282-309 (ISSN 0360-5302)
DOI - Scheda ARCA: 10278/3744852
2021 Articolo su rivista Lamberti P.D.; Luzzini P.; Musolino P. Shape Perturbation of Grushin Eigenvalues in THE JOURNAL OF GEOMETRIC ANALYSIS, vol. 31, pp. 10679-10717 (ISSN 1050-6926)
DOI - Scheda ARCA: 10278/3744855
2020 Articolo su rivista Dalla Riva M.; Lamberti P. D.; Musolino P.; Rogosin S. V. A tribute to Massimo Lanza de Cristoforis in COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol. 65, pp. 1-5 (ISSN 1747-6933)
DOI - URL correlato - Scheda ARCA: 10278/3723498
2020 Articolo su rivista Dalla Riva M.; Molinarolo R.; Musolino P. Local uniqueness of the solutions for a singularly perturbed nonlinear nonautonomous transmission problem in NONLINEAR ANALYSIS, vol. 191, pp. 111645 (ISSN 0362-546X)
DOI - URL correlato - Scheda ARCA: 10278/3723494
2020 Articolo su rivista Dalla Riva M.; Lanza de Cristoforis M..; Musolino P. Mapping properties of weakly singular periodic volume potentials in Roumieu classes in JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS, vol. 32, pp. 129-149 (ISSN 0897-3962)
DOI - URL correlato - Scheda ARCA: 10278/3729988
2020 Articolo su rivista Luzzini, Paolo; Musolino, Paolo Perturbation analysis of the effective conductivity of a periodic composite in NETWORKS AND HETEROGENEOUS MEDIA, vol. 15, pp. 581-603 (ISSN 1556-1801)
DOI - URL correlato - Scheda ARCA: 10278/3729989
2019 Articolo su rivista Lanza de Cristoforis M.; Musolino P. Asymptotic Behaviour of the Energy Integral of a Two-Parameter Homogenization Problem with Nonlinear Periodic Robin Boundary Conditions in PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol. 62, pp. 985-1016 (ISSN 0013-0915)
DOI - Scheda ARCA: 10278/3722531
2019 Articolo su rivista Dalla Riva, Matteo; Musolino, Paolo; Pukhtaievych, Roman Series expansion for the effective conductivity of a periodic dilute composite with thermal resistance at the two-phase interface in ASYMPTOTIC ANALYSIS, vol. 111, pp. 217-250 (ISSN 0921-7134)
DOI - URL correlato - Scheda ARCA: 10278/3723496
2019 Articolo su rivista Luzzini P.; Musolino P.; Pukhtaievych R. Shape analysis of the longitudinal flow along a periodic array of cylinders in JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 477, pp. 1369-1395 (ISSN 0022-247X)
DOI - URL correlato - Scheda ARCA: 10278/3723500
2019 Articolo in Atti di convegno Luzzini, Paolo; Musolino, Paolo Periodic Transmission Problems for the Heat Equation , Integral Methods in Science and Engineering. Analytic Treatment and Numerical Approximations, Basel, Birkhäuser Verlag, pp. 211-223, Convegno: 15th International Conference on Integral Methods in Science and Engineering, July 16-20, 2018 (ISBN 978-3-030-16076-0)
DOI - URL correlato - Scheda ARCA: 10278/3722534
2019 Articolo in Atti di convegno Mikhailov, Sergey E.; Musolino, Paolo; Orlik, Julia Rescaling and Trace Operators in Fractional Sobolev Spaces on Bounded Lipschitz Domains with Periodic Structure , Integral Methods in Science and Engineering. Analytic Treatment and Numerical Approximations, Basel, Birkhäuser Verlag, pp. 237-251, Convegno: 15th International Conference on Integral Methods in Science and Engineering, July 16-20, 2018 (ISBN 978-3-030-16076-0)
DOI - URL correlato - Scheda ARCA: 10278/3722535
2018 Articolo su rivista Bonnaillie-Noël V.; Dalla Riva M.; Dambrine M.; Musolino P. A Dirichlet problem for the Laplace operator in a domain with a small hole close to the boundary in JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES, vol. 116, pp. 211-267 (ISSN 0021-7824)
DOI - URL correlato - Scheda ARCA: 10278/3723515
2018 Articolo su rivista Musolino P.; Mishuris G. A nonlinear problem for the Laplace equation with a degenerating Robin condition in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 41, pp. 5211-5229 (ISSN 0170-4214)
DOI - URL correlato - Scheda ARCA: 10278/3723512
2018 Articolo su rivista Lanza de Cristoforis, M.; Musolino, P. Analytic dependence of a periodic analog of a fundamental solution upon the periodicity parameters in ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 197, pp. 1-28 (ISSN 0373-3114)
DOI - URL correlato - Scheda ARCA: 10278/3723518
2018 Articolo su rivista Dalla Riva M.; Musolino P. Moderately close Neumann inclusions for the Poisson equation in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 41, pp. 986-993 (ISSN 0170-4214)
DOI - URL correlato - Scheda ARCA: 10278/3723513
2018 Articolo su rivista Lanza de Cristoforis M.; Musolino P. Two-parameter anisotropic homogenization for a Dirichlet problem for the Poisson equation in an unbounded periodically perforated domain. A functional analytic approach in MATHEMATISCHE NACHRICHTEN, vol. 291, pp. 1310-1341 (ISSN 0025-584X)
DOI - URL correlato - Scheda ARCA: 10278/3723502
2018 Articolo su rivista Lanza de Cristoforis, Massimo; Musolino, Paolo Two-parameter homogenization for a nonlinear periodic Robin problem for the Poisson equation: a functional analytic approach in REVISTA MATEMATICA COMPLUTENSE, vol. 31, pp. 63-110 (ISSN 1139-1138)
DOI - URL correlato - Scheda ARCA: 10278/3723504
2017 Articolo su rivista Costabel M.; Dalla Riva M.; Dauge M.; Musolino P. Converging Expansions for Lipschitz Self-Similar Perforations of a Plane Sector in INTEGRAL EQUATIONS AND OPERATOR THEORY, vol. 88, pp. 401-449 (ISSN 0378-620X)
DOI - URL correlato - Scheda ARCA: 10278/3723519
2017 Articolo su rivista Dalla Riva M.; Musolino P. The Dirichlet problem in a planar domain with two moderately close holes in JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 263, pp. 2567-2605 (ISSN 0022-0396)
DOI - URL correlato - Scheda ARCA: 10278/3723524
2017 Articolo su libro Dalla Riva, Matteo; LANZA DE CRISTOFORIS, MASSIMO; MUSOLINO, PAOLO A Local Uniqueness Result for a Quasi-linear Heat Transmission Problem in a Periodic Two-phase Dilute Composite , Recent Trends in Operator Theory and Partial Differential Equations The Roland Duduchava Anniversary Volume, CHE, Birkhäuser, vol. 258, pp. 193-227 (ISBN 978-3-319-47077-1)
DOI - Scheda ARCA: 10278/3723522
2016 Articolo su rivista Dalla Riva M.; Musolino P. A mixed problem for the Laplace operator in a domain with moderately close holes in COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, vol. 41, pp. 812-837 (ISSN 0360-5302)
DOI - URL correlato - Scheda ARCA: 10278/3723526
2016 Articolo su rivista Lanza de Cristoforis Massimo; Musolino Paolo A singularly perturbed Neumann problem for the Poisson equation in a periodically perforated domain. A functional analytic approach in ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 96, pp. 253-272 (ISSN 0044-2267)
DOI - URL correlato - Scheda ARCA: 10278/3723534
2015 Articolo su rivista Dalla Riva, Matteo; LANZA DE CRISTOFORIS, MASSIMO; MUSOLINO, PAOLO Analytic Dependence of Volume Potentials Corresponding to Parametric Families of Fundamental Solutions in INTEGRAL EQUATIONS AND OPERATOR THEORY, vol. 82, pp. 371-393 (ISSN 0378-620X)
DOI - URL correlato - Scheda ARCA: 10278/3723611
2015 Articolo su rivista Musolino P.; Mityushev V. Asymptotic behavior of the longitudinal permeability of a periodic array of thin cylinders in ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 2015, pp. 1-20 (ISSN 1072-6691)
- URL correlato - Scheda ARCA: 10278/3723610
2015 Articolo su rivista Dalla Riva M.; Musolino P. Real analytic families of harmonic functions in a planar domain with a small hole in JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 422, pp. 37-55 (ISSN 0022-247X)
DOI - URL correlato - Scheda ARCA: 10278/3723615
2015 Articolo su rivista Dalla Riva M.; Musolino P.; ROGOSIN, SERGEI Series expansions for the solution of the Dirichlet problem in a planar domain with a small hole in ASYMPTOTIC ANALYSIS, vol. 92, pp. 339-361 (ISSN 0921-7134)
DOI - URL correlato - Scheda ARCA: 10278/3723614
2015 Articolo in Atti di convegno Lanza de Cristoforis, M.; Musolino, P. A Functional Analytic Approach to Homogenization Problems , Integral Methods in Science and Engineering: Theoretical and Computational Advances Proceedings of the 13th International Conference on Integral Methods in Science and Engineering, IMSE 2014, Karlsruhe, Germany 21-25 July 2014, Birkhauser Verlag AG, pp. 353-359, Convegno: 13th International Conference on Integral Methods in Science and Engineering, IMSE 2014, 21-25 July 2014 (ISBN 978-3-319-16726-8; 978-3-319-16727-5)
DOI - URL correlato - Scheda ARCA: 10278/3723622
2015 Articolo in Atti di convegno Dalla Riva M.; Musolino P. Harmonic Functions in a Domain with a Small Hole: A Functional Analytic Approach , Integral Methods in Science and Engineering: Theoretical and Computational Advances Proceedings of the 13th International Conference on Integral Methods in Science and Engineering, IMSE 2014, Karlsruhe, Germany 21-25 July 2014, Birkhauser Verlag AG, pp. 143-153, Convegno: 13th International Conference on Integral Methods in Science and Engineering, IMSE 2014, 21-25 July 2014 (ISBN 978-3-319-16726-8)
DOI - Scheda ARCA: 10278/3723619
2014 Articolo su rivista Lanza de Cristoforis M.; Musolino P. A quasi-linear heat transmission problem in a periodic two-phase dilute composite. A functional analytic approach in COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol. 13, pp. 2509-2542 (ISSN 1534-0392)
DOI - URL correlato - Scheda ARCA: 10278/3723624
2014 Articolo su rivista Dalla Riva M.; Musolino P. A singularly perturbed nonlinear traction problem in a periodically perforated domain: A functional analytic approach in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 37, pp. 106-122 (ISSN 0170-4214)
DOI - Scheda ARCA: 10278/3723626
2014 Articolo su rivista Dalla Riva M.; Musolino P. Local uniqueness for singularly perturbed periodic nonlinear traction problems in ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 2014 (ISSN 1072-6691)
- URL correlato - Scheda ARCA: 10278/3723625
2014 Articolo in Atti di convegno Dalla Riva M.; Musolino P. Energy integral of a nonlinear traction problem in a singularly perturbed periodically perforated domain , Complex Analysis and Potential Theory with applications, Proceedings of the 9th ISAAC Congress, Cambridge Scientific Publishers LtdP.O.Box 806 Cottenham, pp. 41-52, Convegno: 9th ISAAC Congress, 5-9 August, 2013 (ISBN 9781908106407)
- Scheda ARCA: 10278/3723641
2014 Articolo in Atti di convegno Dalla Riva M.; Musolino P. Energy integral of the solution of a non-ideal transmission problem in a singularly perturbed periodic domain , Complex Analysis and Potential Theory with applications, Proceedings of the 9th ISAAC Congress, Cambridge Scientific Publishers LtdP.O.Box 806 Cottenham, pp. 31-40, Convegno: 9th ISAAC Congress, 5-9 August 2013
- Scheda ARCA: 10278/3723640
2014 Articolo in Atti di convegno Matteo Dalla Riva; Massimo Lanza de Cristoforis; Paolo Musolino On a singularly perturbed periodic nonlinear Robin problem , ANALYTIC METHODS OF ANALYSIS AND DIFFERENTIAL EQUATIONS: AMADE 2012, Cambridge Scientific Publishers, Cottenham,, pp. 73-92, Convegno: 7th INTERNATIONAL WORKSHOP AMADE-2012 “Analytical Methods of Analysis and Differential Equations”, 10--15 settembre 2012 (ISBN 9781908106292)
- URL correlato - Scheda ARCA: 10278/3723642
2013 Articolo su rivista M. Lanza de Cristoforis; P. Musolino A REAL ANALYTICITY RESULT FOR A NONLINEAR INTEGRAL OPERATOR in JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS, vol. 25, pp. 21-46 (ISSN 0897-3962)
DOI - URL correlato - Scheda ARCA: 10278/3723627
2013 Articolo su rivista Dalla Riva M; Musolino P A Singularly Perturbed Nonideal Transmission Problem and Application to the Effective Conductivity of a Periodic Composite in SIAM JOURNAL ON APPLIED MATHEMATICS, vol. 73, pp. 24-46 (ISSN 1095-712X)
DOI - Scheda ARCA: 10278/3723633
2013 Articolo su rivista M. Dalla Riva; J. Morais; MUSOLINO, PAOLO A family of fundamental solutions of elliptic partial differential operators with quaternion constant coefficients in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 36, pp. 1569-1582 (ISSN 0170-4214)
DOI - URL correlato - Scheda ARCA: 10278/3723631
2013 Articolo su rivista Lanza de Cristoforis M.; Musolino P. A singularly perturbed nonlinear Robin problem in a periodically perforated domain: A functional analytic approach in COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol. 58, pp. 511-536 (ISSN 1747-6933)
DOI - Scheda ARCA: 10278/3723636
2013 Articolo su rivista Musolino P Problemi di perturbazione singolare e di omogeneizzazione in un dominio periodicamente perforato. Un approccio funzionale analitco in LA MATEMATICA NELLA SOCIETÀ E NELLA CULTURA, vol. 6, pp. 517-520 (ISSN 1972-7356)
- Scheda ARCA: 10278/3723629
2013 Articolo su libro Musolino P A singularly perturbed Dirichlet problem for the Poisson equation in a periodically perforated domain. A functional analytic approach , Advances in Harmonic Analysis and Operator Theory, The Stefan Samko Anniversary Volume, CHE, Birkhauser Verlag, vol. 229, pp. 269-289
DOI - URL correlato - Scheda ARCA: 10278/3723639
2012 Articolo su rivista MUSOLINO, PAOLO A singularly perturbed Dirichlet problem for the Laplace operator in a periodically perforated domain. A functional analytic approach in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 35, pp. 334-349 (ISSN 0170-4214)
DOI - URL correlato - Scheda ARCA: 10278/3723628
2012 Articolo su rivista Dalla Riva M; Musolino P Real analytic families of harmonic functions in a domain with a small hole in JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 252, pp. 6337-6355 (ISSN 0022-0396)
DOI - Scheda ARCA: 10278/3723630
2012 Articolo in Atti di convegno M. Dalla Riva; J. Morais; MUSOLINO, PAOLO A family of fundamental solutions for elliptic quaternion coefficient differential operators and application to perturbation results for single layer potentials , 9th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences: ICNPAA 2012, American Institute of Physics:2 Huntington Quadrangle, Suite 1NO1:Melville, NY 11747:(800)344-6902, (631)576-2287, EMAIL: subs@aip.org, INTERNET: link esterno , Fax: (516)349-9704., vol. 1493, pp. 269-273, Convegno: International Conference on Mathematical Problems in Engineering, Aerospace and Sciences: ICNPAA 2012, 10-14 July 2012
DOI - URL correlato - Scheda ARCA: 10278/3723638
2012 Articolo in Atti di convegno Dalla Riva M; Musolino P Effective conductivity of a singularly perturbed periodic two-phase composite with imperfect thermal contact at the two-phase interface , 9th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences: ICNPAA 2012, USA, American Institute of Physics, vol. 1493, pp. 264-268, Convegno: 9TH INTERNATIONAL CONFERENCE ON MATHEMATICAL PROBLEMS IN ENGINEERING, AEROSPACE AND SCIENCES: ICNPAA 2012, 10–14 July 2012
DOI - Scheda ARCA: 10278/3723637
2012 Altro Musolino P Singular perturbation and homogenization problems in a periodically perforated domain. A functional analytic approach (Tesi di dottorato, Università degli Studi di Padova, Italia)
- Scheda ARCA: 10278/3723632
2011 Articolo su rivista M. LANZA DE CRISTOFORIS; P. MUSOLINO A perturbation result for periodic layer potentials of general second order differential operators with coonstant coefficients in FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS, vol. 52, pp. 75-120 (ISSN 0972-0871)
- URL correlato - Scheda ARCA: 10278/3723542
2010 Articolo in Atti di convegno MUSOLINO P. A Functional Analytic Approach for a Singularly Perturbed Dirichlet Problem for the Laplace Operator in a Periodically Perforated Domain , Numerical analysis and applied mathematics. International conference ofnumerical analysis and applied mathematics (ICNAAM 2010), American Institute of Physics (AIP), pp. 928-931, Convegno: ICNAAM 2010: International Conference of Numerical Analysis and Applied Mathematics 2010, 19-25 September 2010 (ISBN 9780735408357)
DOI - URL correlato - Scheda ARCA: 10278/3723540